# SDR QR9R20211029009

- Difficulty date: October 29, 2021
- Submitted: October 29, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720259153
- Aircraft time: 3,006 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 9580115910
- Part serial: 15967
- Condition: Out Of Limits
- Part time: 1,689 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP, OVERSPEED FAIL ON CAD # 1 (SENSOR TEST OUT OF LIMIT ON PINS 4-5, READS 222-224.5). REPLACED MAGNETIC SENSOR (ARRIEL SPC: 77-14-00-01-020C) IAW 77-14-00-900-802-A01 MOC OK.
